# SDR ALG2004F00057

- Difficulty date: October 7, 2004
- Submitted: October 29, 2004
- Operation: Air carrier
- Aircraft: N437AL
- Make and model: Bell 407
- Aircraft serial: 53141
- Engine: Allsn 250C47B
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Dirty
- Location: Trans Pump
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKE OFF, RT FUEL TRANSFER LIGHT ILLUMINATED DURING TAKE OFF.  MAINTENANCE FOUND MOISTURE ON TRANSFER PUMP CONNECTOR, CLEANED AND REINSTALLED, THE OPS CHECK WAS GOOD.
